MDJunction - People Helping People
 
Ask a Question
04/13/2010 12:00 AM

Update...

Bipolarbear808
Bipolarbear808  
Posts: 196
Member

So I seen my head doctor last week, turns out I'm going to be put on Vistiril for my severe Anxiety, Kalotopin for my Severe anxiety and Insomnia, and Lamictal for my bad Mood swings. I just really hope that I'm not too doped up to where I can't function and get through college, but I want to be normal again.. I remember those days of my past, but I never really remembered being happy, I hope that happiness will come once I get myself situated with my treatment. I just feel so helpless and lost without an answer. I pray they come soon.
Reply

04/13/2010 12:47 AM
erin33
Posts: 14
Member

Your doc didn't put on the real culprits of sedation. Your body can get used to the meds your on quickly so you can adjust. I think you'll be able to keep up with your schedule.

04/13/2010 05:16 AM
uppitywoman
uppitywoman  
Posts: 42707
VIP Member
I'm an Advocate

Hang in there. Lamictal takes a little while to work, but I think you'll find it works very well. A lot of people here take it and have good results. I understand your concern regarding being able to function well enough to stay up with course work. Just remember there is sometimes an adjustment period when in comes to medications and if these don't seem to work well for you, there are other meds to try. There are so many now that something will work for you. Stability is very attainable. I am not a zombie. I enjoy life and experience "normal" emotions and function well. It can happen for you, too. So be hopeful.
Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved